MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959680
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Migration (4003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971); Pain (1994); Hernia (2240); Wound Infection (2447)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that the patient was implanted with sepramesh ip (cat #5959680, lot #huul0986) on (b)(6) 2011 thereby underwent ventral hernia repair.It was also alleged, that the patient experienced wound infection, dehiscence and necrosis thereby underwent exploratory laparotomy procedure, wound washout and excision of bridging mesh on or about (b)(6) 2023.It is alleged that the surgeon noted "the previously placed mesh was somewhat pulled away from the facial edges and was therefore excised.As alleged, the patient experienced and/or currently experiences additional surgical intervention, recurrence, chronic pain, which have impaired daily activities.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including wound infection, hernia recurrence, wound dehiscence, necrosis, migration, pain and explant post implant of sepramesh ip.The instructions-for-use supplied with the device lists infection, hernia recurrence, migration and pain as possible complications.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Note, the date of manufacturer (15-dec-2010) is considered to be a best estimate.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21571592
Report Number1213643-2025-00087
Device Sequence Number8751396
Product Code FTL
UDI-Device Identifier00801741031823
UDI-Public(01)00801741031823(17)121228(10)HUUL0986
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2012
Device Catalogue Number5959680
Device Lot NumberHUUL0986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale